Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Hairloss - Side effect from Pentasa?


11-06-2013, 01:57 PM   #1
josefine
 
Join Date: Nov 2013
Location: Sweden
Hairloss - Side effect from Pentasa?

Hi everyone,
I have recently discovered that my has gone much thinner. I have taken Pentasa for about 2 years and are right now on Entocort. I read in the forum that hairloss might be a side effect from Pentasa. Before I had really thick hair and now I feel like almost half of it is gone, so I'm getting a bit worried.

Do you guys have any suggestions on how to stop my hairloss?
Do you now any schampoo's, pills or other treatments that will boost my hairgrowth? I want my old hair back, please help!
11-06-2013, 09:55 PM   #2
sfgirl
 
sfgirl's Avatar
 
Join Date: Nov 2013
Location: Peoria, Illinois

My Support Groups:
Hair vitamins possibly. I'm on pentasa but I've always had thin hair. I don't think its getting thinner though. Coconut oil is amazing for your hair too you could try that.
11-06-2013, 10:53 PM   #3
Essieluv
Senior Member
 
Essieluv's Avatar
Hair loss can definitely be a side effect of Pentasa. Also, when you don't get enough vitamins that can sometimes cause thinning hair. It wouldn't hurt to mention it to your doc, and maybe get some general labs done to test for deficiencies. You could try to get some shampoo or conditioner with biotin in it, that can help thinning hair a lot.
__________________
Meds that failed me: Remicade, Humira, Cimzia, Entocort.

Waiting for a cure!
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Hairloss - Side effect from Pentasa?
Thread Tools


All times are GMT -5. The time now is 09:20 AM.
Copyright 2006-2017 Crohnsforum.com